RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Mal'tsev, Yurii Nikolaevich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 16

Number of views:
This page:1255
Abstract pages:2649
Full texts:593
References:298
Professor
E-mail:

http://www.mathnet.ru/eng/person22243
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200155

Publications in Math-Net.Ru
2017
1. Yu. N. Maltsev, A. S. Monastyreva, “On finite rings in which nilpotent graphs satisfy the Dirac’s condition”, Sib. Èlektron. Mat. Izv., 14 (2017),  1373–1379  mathnet
2. A. S. Kuzmina, Yu. N. Maltsev, “Finite rings with Eulerian nilpotent graphs”, Sib. Èlektron. Mat. Izv., 14 (2017),  274–279  mathnet
2015
3. A. S. Kuzmina, Yu. N. Maltsev, “Finite rings with regular nilpotent graphs”, Sib. Èlektron. Mat. Izv., 12 (2015),  810–817  mathnet
2014
4. A. S. Kuzmina, Yu. N. Maltsev, “Finite rings with some restrictions on zero-divisor graphs”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 12,  48–59  mathnet; Russian Math. (Iz. VUZ), 58:12 (2014), 41–50  scopus
5. E. V. Zhuravlev, Y. N. Maltsev, “Structure of rings satisfying an identity of index two”, Sib. Èlektron. Mat. Izv., 11 (2014),  800–810  mathnet
2013
6. Yu. N. Mal'tsev, A. S. Kuz'mina, “Describing ring varieties in which all finite rings have Hamiltonian zero-divisor graphs”, Algebra Logika, 52:2 (2013),  203–218  mathnet  mathscinet; Algebra and Logic, 52:2 (2013), 137–146  isi  scopus
7. E. V. Zhuravlev, A. S. Kuz'mina, Yu. N. Mal'tsev, “Description of ring varieties whose finite rings are uniquely determined by their zero-divisor graphs”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 6,  13–24  mathnet; Russian Math. (Iz. VUZ), 57:6 (2013), 10–20  scopus
2012
8. A. S. Kuzmina, Yu. N. Maltsev, “Finite rings with complete bipartite zero-divisor graphs”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 3,  24–30  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:3 (2012), 20–25  scopus
1986
9. Yu. N. Mal'tsev, “On identities of nilpotent algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 9,  68–72  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:9 (1986), 92–98
1985
10. Yu. N. Mal'tsev, “A method of proof for commutativity theorems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 11,  72–75  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:11 (1985), 100–104
11. Yu. N. Mal'tsev, “On the representation of finite rings by matrices over commutative rings”, Mat. Sb. (N.S.), 128(170):3(11) (1985),  383–402  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:2 (1987), 379–402
1984
12. Yu. N. Mal'tsev, “Cross varieties of algebras”, Dokl. Akad. Nauk SSSR, 278:5 (1984),  1060–1063  mathnet  mathscinet  zmath
13. Yu. N. Mal'tsev, “The ring of matrices over a critical ring is critical”, Uspekhi Mat. Nauk, 39:4(238) (1984),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:4 (1984), 131–132  isi
1983
14. Yu. N. Mal'tsev, “On critical rings”, Uspekhi Mat. Nauk, 38:2(230) (1983),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:2 (1983), 190–191  isi
1982
15. Yu. N. Mal'tsev, “Almost Engel locally finite varieties of associative rings”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 11,  41–42  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:11 (1982), 50–52
1972
16. Yu. N. Mal'tsev, “Associative rings the radicals over which are subrings”, Mat. Zametki, 11:1 (1972),  33–40  mathnet  mathscinet  zmath; Math. Notes, 11:1 (1972), 24–28

2016
17. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Uspekhi Mat. Nauk, 71:4(430) (2016),  193–199  mathnet  mathscinet  elib; Russian Math. Surveys, 71:4 (2016), 793–800  isi
1989
18. Yu. N. Mal'tsev, “5-я Сибирская школа по многообразиям алгебраических систем”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 6,  88  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019